MAUDE Adverse Event Report: CORDIS US CORP BRITE TIP; INTRODUCER, CATHETER

CORDIS US CORP BRITE TIP; INTRODUCER, CATHETER
Catalog Number 401623M
Medical Device Problem Codes Material Frayed (1262); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the distal end of the sheath split and was split out of the box after opening a 6f 23 cm brite tip sheath introducer which was not used in the patient.There was no reported patient injury.The device was stored as per labeling and was opened in sterile field.Additional event details were requested; however, not provided.The device was returned for evaluation.
 
Additional Manufacturer Narrative
The device was received for analysis, but the engineering report is not yet available.Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
As reported, the distal end of the sheath split and was split out of the box after opening a 6f 23 cm brite tip sheath introducer which was not used in the patient.There was no reported patient injury.The device was stored as per labeling and was opened in sterile field.Additional event details were requested; however, not provided.A non-sterile unit of ¿si brite tip 6f 23cm str¿ was received for analysis.The parts included in the shipment were the cannula and the vessel dilator.All components were thoroughly inspected seeing that the cannula presents with one frayed/split/torn condition found approximately at 22.7 cm from the distal tip.No damages or anomalies were seen on the vessel dilator.Dimensional analysis was performed near the damages to verify the correct outer diameter (od) and inner diameter (id) of the cannula and found within specification.Visual inspection at high magnification showed the frayed/split/torn section at the distal tip of cannula.No other anomalies were seen during the microscopic examination.The reported ¿brite tip/distal tip-frayed/split/torn¿ was seen during the product evaluation.However, the exact cause of this damage cannot be determined.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿store in a cool, dark, dry place.Do not use if package is open or damaged.¿ the product analysis did not provide evidence to suggest the failure was related to the manufacturing or design process therefore, no preventative or corrective actions will be taken at this time.

Brand Name
BRITE TIP
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
CORDIS US CORP
14201 nw 60th avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key21468585
Report Number9616099-2025-00305
Device Sequence Number9182226
Product Code DYB
UDI-Device Identifier10705032000246
UDI-Public(01)10705032000246(17)260731(10)18232369
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K984500
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue Number401623M
Device Lot Number18232369
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2025
Supplement Date Received by Manufacturer03/28/2025
Initial Report FDA Received Date02/26/2025
Supplement Report FDA Received Date04/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown